# SDR CA000209014

- Difficulty date: February 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 402B
- Aircraft time: 15,824 hours
- Engine: Cont TSIO520E
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 52920047
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE MAIN LANDING GEAR SIDE BRACE ATTACHMENT BRACKET, DOUBLERS AND THE WING SKIN UNDER THE AFT ENGINE NACELLE SKIN WERE FOUND CRACKED.
